jingsong he
jingsong he
Verified email at - Homepage
Cited by
Cited by
Generating mechanism for higher-order rogue waves
JS He, HR Zhang, LH Wang, K Porsezian, AS Fokas
Physical review e 87 (5), 052914, 2013
Multisolitons, breathers, and rogue waves for the Hirota equation generated by the Darboux transformation
Y Tao, J He
Physical Review E 85 (2), 026601, 2012
The Darboux transformation of the derivative nonlinear Schrödinger equation
S Xu, J He, L Wang
Journal of Physics A: Mathematical and Theoretical 44 (30), 305203, 2011
Breather and rogue wave solutions of a generalized nonlinear Schrödinger equation
LH Wang, K Porsezian, JS He
Physical Review E 87 (5), 053202, 2013
A second Wronskian formulation of the Boussinesq equation
WX Ma, CX Li, J He
Nonlinear Analysis: Theory, Methods & Applications 70 (12), 4245-4258, 2009
Partial differential equations possessing Frobenius integrable decompositions
WX Ma, H Wu, J He
Physics Letters A 364 (1), 29-32, 2007
The rogue wave and breather solution of the Gerdjikov-Ivanov equation
S Xu, J He
Journal of mathematical physics 53 (6), 2012
A supertrace identity and its applications to superintegrable systems
WX Ma, JS He, ZY Qin
Journal of Mathematical Physics 49 (3), 2008
Rational and semirational solutions of the nonlocal Davey–Stewartson equations
J Rao, Y Cheng, J He
Studies in Applied Mathematics 139 (4), 568-598, 2017
Rogue waves of the Hirota and the Maxwell-Bloch equations
C Li, J He, K Porsezian
Physical Review E 87 (1), 012913, 2013
Few-cycle optical rogue waves: complex modified Korteweg–de Vries equation
J He, L Wang, L Li, K Porsezian, R Erdélyi
Physical Review E 89 (6), 062917, 2014
Rogue waves of the Fokas–Lenells equation
J He, S Xu, K Porsezian
Journal of the Physical Society of Japan 81 (12), 124007, 2012
N-order bright and dark rogue waves in a resonant erbium-doped fiber system
J He, S Xu, K Porsezian
Physical Review E 86 (6), 066603, 2012
Determinant representation of Darboux transformation for the AKNS system
J He, L Zhang, Y Cheng, Y Li
Science in China Series A: Mathematics 49, 1867-1878, 2006
The Darboux transformation of the Kundu–Eckhaus equation
D Qiu, J He, Y Zhang, K Porsezian
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2015
The higher order Rogue Wave solutions of the Gerdjikov-Ivanov equation
L Guo, Y Zhang, S Xu, J He
Phys.Script 89, 035501 (11pp), 2014
High-order rogue waves for the Hirota equation
L Li, Z Wu, L Wang, J He
Annals of Physics 334, 198-211, 2013
Rogue waves of the nonlocal Davey–Stewartson I equation
J Rao, Y Zhang, AS Fokas, J He
Nonlinearity 31 (9), 4090, 2018
New types of rogue wave in an erbium-doped fibre system
J He, S Xu, K Porsezian
Journal of the Physical Society of Japan 81 (3), 033002, 2012
Designable integrability of the variable coefficient nonlinear Schrödinger equations
J He, Y Li
Studies in applied mathematics 126 (1), 1-15, 2011
The system can't perform the operation now. Try again later.
Articles 1–20